# SDR DL757001592

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 50,868 hours, 28,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE WEDGE OF THE NR 7 SLAT WAS MODIFIED PER EO 6-59305-AD.  ADDITIONAL DAMAGE TO THE SLAT WAS FOUND RESULTING IN THE REMOVAL OF SEVERAL FASTENERS THAT ATTACH THE T/E WEDGE TO THE SLAT INNER SURFACE.  SEVERAL HOLES WERE OVERSIZED.  REPAIRED PER ER/A 387806-14AD.
